| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
03/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that the intraocular lens was explanted in secondary surgical procedure to provide correct power to patient.The replacement lens is a model zlb00, 21.5 diopter.There was no patient injury reported.No further information provided.
Additional Manufacturer Narrative
Section d10.Device available for evaluation? yes; returned to manufacturer on: 3/25/2020.Section h3.Device returned to manufacturer? yes.Device evaluation: the lens was received in a specimen cup in an unknown solution.Visual inspection under magnification revealed that the lens was received cut in pieces, which is consistent with a lens that was handled during explant.Based on the return condition of the lens no product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency was identified.Manufacturing record review: the manufacturing records of the device was reviewed and no deviations or non-conformance reports related to this production order were found.The product was manufactured and released according to specifications.A search in complaint system revealed that no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : placeholder.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.